About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 714696, 19 pages
http://dx.doi.org/10.1155/2012/714696
Research Article

Strong Uniform Attractors for Nonautonomous Suspension Bridge-Type Equations

College of Mathematics and Statistics, Northwest Normal University, Gansu, Lanzhou 730070, China

Received 6 September 2012; Accepted 23 October 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Xuan Wang and Qiaozhen Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuan Wang and Qiaozhen Ma, “Strong Uniform Attractors for Nonautonomous Suspension Bridge-Type Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 714696, 19 pages, 2012. doi:10.1155/2012/714696